Acylindrical accessibility for groups acting on ℝ-trees

Ilya Kapovich, Richard Weidmann

Research output: Contribution to journalArticlepeer-review


We prove an acylindrical accessibility theorem for finitely generated groups acting on ℝ-trees. Namely, we show that if G is a freely indecomposable non-cyclic k-generated group acting minimally and D-acylindrically on an ℝ-tree X then there is a finite subtree T ε C of measure at most 2D(k-1)+ε such that GT ε = X. This generalizes theorems of Z. Sela and T. Delzant about actions on simplicial trees.

Original languageEnglish (US)
Pages (from-to)773-782
Number of pages10
JournalMathematische Zeitschrift
Issue number4
StatePublished - Apr 2005

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Acylindrical accessibility for groups acting on ℝ-trees'. Together they form a unique fingerprint.

Cite this